Remark on Bi-Ideals and Quasi-Ideals of Variants of Regular Rings
Samruam Baupradist & Ronnason Chinram
Journal of Mathematics and Statistics, Volume 7, Issue 1, pp. 78–80 · doi.org/10.3844/jmssp.2011.78.80
Abstract
Problem statement: Every quasi-ideal of a ring is a bi-ideal. In general, a bi-ideal of a ring need not be a quasi-ideal. Every bi-ideal of regular rings is a quasi-ideal, so bi-ideals and quasi-ideals of regular rings coincide. It is known that variants of a regular ring need not be regular. The aim of this study is to study bi-ideals and quasi-ideals of variants of regular rings. Approach: The technique of the proof of main theorem use the properties of regular rings and bi-ideals. Results: It shows that every bi-ideal of variants of regular rings is a quasi-ideal. Conclusion: Although the variant of regular rings need not be regular but every bi-ideal of variants of regular rings is a quasi-ideal.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2011 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Baupradist, S. & Chinram, R. (2011). Remark on Bi-Ideals and Quasi-Ideals of Variants of Regular Rings. Journal of Mathematics and Statistics, 7(1), 78–80. https://doi.org/10.3844/jmssp.2011.78.80
- Licence
- © Science Publications
- Issue
- Volume 7, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
